Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 56, NWS Indianapolis, IN

June 3, 2008Decatur County, Rush County, Shelby County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 3, 2008, 8:48 PM EDT for Decatur County, Rush County, Shelby County, Indiana. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2008, 8:48 PM EDT (00:48 UTC)
Expired
Jun 3, 2008, 9:30 PM EDT
In force
42 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Decatur County, IN, Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 72 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 9:09 PM EDTTORNADOSt. Paul, INSPOTTER REPORTS SEEING TORNADO LIFTING UP AND DOWN BETWEEN THE TOWNS OF WALDRON AND ST. PAUL. DAMAGE HAS BEEN SEEN TO TELEPHONE POLES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 8:42 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 431 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1752 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
431 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
30.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 040048
SVRIND
INC031-139-145-040130-
/O.NEW.KIND.SV.W.0056.080604T0048Z-080604T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
848 PM EDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DECATUR COUNTY IN CENTRAL INDIANA...
  SOUTHERN RUSH COUNTY IN CENTRAL INDIANA...
  EAST CENTRAL SHELBY COUNTY IN CENTRAL INDIANA...

* UNTIL 930 PM EDT

* AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EAST CENTRAL SHELBY COUNTY...OR NEAR SHELBYVILLE...AND MOVING EAST
  AT 37 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHERN RUSH COUNTY AT 900 PM EDT
  RURAL SOUTHEASTERN RUSH COUNTY AT 920 PM EDT

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 114 AND 126.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3939 8530 3944 8575 3960 8576 3967 8531
TIME...MOT...LOC 0048Z 267DEG 32KT 3951 8568

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:00 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 3, 7:00 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
700 PM EDT TUE JUN 3 2008

.AVIATION...DISCUSSION FOR 00Z TAFS

WITH WARM FRONT AND OUTFLOW BOUNDARIES IN THE AREA...ALONG WITH
MOIST AND INCREASINGLY UNSTABLE ATMS AS AIRMASS RECOVERS...SCT
CONVECTION WILL BE POSSIBLE THROUGHOUT THE EVENING HOURS. WILL START
OUT TAFS WITH CB MENTION. VFR CIGS LOOK TO BE THE RULE THRU THEN.

A TSRA COMPLEX LOOKS TO DEVELOP TO OUR WEST THIS EVENING AND MOVE
INTO THE AREA SOMETIME AFT 04Z. TIMING QUITE UNCERTAIN AT THIS TIME
SO KEPT THINGS SIMPLE WITH A VCTS MENTION. DEPENDING ON SKY COVER
BEFORE CONVECTION ARRIVES...VSBYS MAY DROP DUE TO FOG DEVELOPMENT IN
MOIST ATMS. HAVE INDICATED THIS WITH A 5SM BR MENTION AT MOST SITES.

AFTER CONVECTION EXITS WED MORNING EXPECT A PERIOD OF MVFR
CIGS...THEN THIS SHOULD MIX OUT TO VFR AFT 16Z OR SO. ADDITIONAL
CONVECTION MAY DEVELOP WED AFTN...BUT TOO FAR OUT TO MENTION ATTM.

&&

.DISCUSSION...FORECAST FOCUS WILL BE ON CHANCE OF TSRA AND
FLOOD/FLASH FLOOD POTENTIAL OVERNIGHT.

AT 18Z A STATIONARY BOUNDARY WAS OVER THE IN/MI BORDER.
CENTRAL INDIANA WAS IN THE WARM SECTOR BUT CLOUDS AND PRECIP HAVE
LIMITED DAYTIME HEATING.  THERE WAS A SECOND BOUNDARY FROM NEAR HUF
TO CVG.  THESE BOUNDARIES ALONG WITH A SHORTWAVE MOVING THROUGH
LATER TONIGHT WILL BE THE FOCUS FOR ADDITIONAL STORMS AND HEAVY RAIN.

TONIGHT...ANOTHER MCS IS LIKELY TO FORM OVER NE MISSOURI/NW ILLINIOS
AND TRACK RIGHT INTO CENTRAL INDIANA.  CURRENT BOUNDARIES WILL HAVE
A DIFFICULT TIME MOVING ANYHWERE WITH UPPER LEVEL WINDS ONLY AROUND
5-10 KTS ACCORDING TO ACARS DATA.  TIMING ARRIVAL OF THIS COMPLEX
WILL PROBABLY BE SIMILAR TO LAST NIGHT CLOSER TO 4-5AM.  PWATS ARE
1.5 TO 2.0 SO PLENTY OF MOISTURE WILL BE AVAILABLE FOR HEAVY RAIN.
WITH ALREADY SATURATED GROUND WILL ISSUE A FLASH FLOOD WATCH FOR
TONIGHT INTO WED MORNING.  TEMPS OVERNIGHT WONT GET VERY COOL AND
WILL LIKELY HANG AROUND 70.

WEDNESDAY...BOUNDARY CONTINUES TO HANG AROUND CENTRAL INDIANA NOT
INCLUDING ANY BOUNDARIES LEFT BEHIND FROM EARLIER MCS ACTIVITY.
HAVE INCREASED POPS TO LIKELY OVER PORTIONS OF THE CWA AND WILL END
THE FLASH FLOOD WATCH AROUND 10AM.  THERE WILL BE A CONTINUED CHANCE
FOR TSRA BUT SEVERE THREAT MAY BE LIMITED AT H7 TEMPS WARM TO 10-12C
ON WED. TEMPS WILL LARGELY BE DEPENDENT UPON HOW QUICKLY ANY PRECIP
AND CLOUDS CLEAR OUT OF THE AREA.  HAVE LEFT LOW 80S FOR NOW BUT
TEMPS COULD BE COOLER IF MOSTLY CLOUDY SKIES PREVAIL.

THURSDAY...FORECAST BECOMES INCREASINGLY UNCERTAIN ON THURS AS THERE
IS LITTLE MODIFICATION TO THE CURRENT H5 PATTERN.  EVEN THOUGH H85
TEMPS INCREASE TO 18-19C WITH A VERY SATURATED WET GROUND HAVE
TROUBLE BELIEVING THAT WE WILL REACH 90 DEGREES ANYWHERE IN THE CWA
SO HAVE CUT TEMPS BACK INTO THE UPPER 80S.  THERE COULD BE SOME
ADDITIONAL TSRA ACTIVITY ON THURS BECAUSE NOT TOO MUCH HAS CHANGED
IN THE OVERALL PATTERN BUT UNCERTAINTY IS HIGH SO WILL NOT CHANGE
POPS AT THIS TIME.

FRIDAY-SATURDAY...NEXT SYSTEM THAT WILL PROVIDE A CHANGE WILL MOVE
EAST OF THE ROCKIES ON FRIDAY.  TODAYS MODEL RUNS SEEM TO BE FARTHER
NORTH WITH THE H5 TROF AND ASSOCIATED SFC LOW WHICH WILL DELAY TSRA
DEVELOPMENT OVER CENTRAL INDIANA.  HAVE REMOVED POPS FROM THE
12Z-18Z TIMEFRAME ON FRIDAY TO REFLECT THIS SLOWER TREND THEN LEFT
LOW CHANCE POPS IN FRI AFTERNOON.  IT LOOKS LIKE IT WILL BE LATE
FRIDAY NIGHT INTO SATURDAY BEFORE WHATS LEFT OF THE H5 TROF/SFC LOW
MAKES IT TO CENTRAL INDIANA.  HAVE KEPT CHANCE POPS THROUGH
SATURDAY.  TEMPS WILL REMAIN ABOVE NORMAL THROUGH THE WEEKEND.

SUNDAY THROUGH TUESDAY...AT THIS TIME IT LOOKS MOSTLY DRY AND
UNSEASONABLY WARM FRO THE EARLY PART OF NEXT WEEK.  THERE COULD BE
SOME ISOLATED TSRA ON SUN/MON BUT THIS FAR OUT ITS A VERY LOW CHANCE
TO MENTION WITH SUCH HIGH UNCERTAINTY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR ENTIRE CWA UNTIL 10AM EDT WEDNESDAY MORNING.

AVIATION...CS
PUBLIC...SALLY
Hazardous weather outlook, Jun 3, 5:08 PM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
508 PM EDT TUE JUN 3 2008

INZ021-030-031-036>042-045>049-052>057-061>065-068>072-042115-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
508 PM EDT TUE JUN 3 2008

...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

ANOTHER ROUND OF THUNDERSTORMS ARE LIKELY LATE TONIGHT INTO
WEDNESDAY MORNING. SOME OF THESE STORMS MAY BE STRONG WITH VERY
HEAVY RAIN AND FLASH FLOODING MAY OCCUR.

REMEMBER THAT DEADLY LIGHTNING IS ALWAYS A THREAT WITH ANY
THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. SOME
STORMS COULD PRODUCE STRONG WIND AND SMALL HAIL.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO
SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR
THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A
THREAT IN ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-060-067-042115-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX-
508 PM EDT TUE JUN 3 2008

...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

ANOTHER ROUND OF THUNDERSTORMS ARE LIKELY LATE TONIGHT INTO
WEDNESDAY MORNING. SOME OF THESE STORMS MAY BE STRONG WITH VERY
HEAVY RAIN POSSIBLE AND FLASH FLOODING MAY OCCUR.

REMEMBER THAT DEADLY LIGHTNING IS ALWAYS A THREAT WITH ANY
THUNDERSTORM.

LOWLAND FLOODING ON THE WABASH RIVER WILL CONTINUE TODAY. SEE THE
LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. SOME
STORMS COULD PRODUCE STRONG WIND AND SMALL HAIL.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO
SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR
THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A
THREAT IN ANY THUNDERSTORM.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH MID
WEEK. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR
DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATER TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

HAINES

In the hours before

Local storm report, Jun 3, 2:54 PM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
254 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     N COLUMBUS              39.21N 85.91W
06/03/2008                   BARTHOLOMEW        IN   LAW ENFORCEMENT

            DAMAGE WAS REPORTED SOUTH OF THE AIRPORT NEAR ROCKY FORD
            ROAD. POWERLINES WERE DOWN AND ROOFS WERE OFF BUILDINGS.

&&

ABROOKS
Local storm report, Jun 3, 3:27 PM EDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     6 NE MARTINSVILLE       39.48N 86.34W
06/03/2008                   MORGAN             IN   PUBLIC

            ROOF DAMANGE AND SEVERAL TREES DOWN A FEW MILES SOUTH OF
            WAVERLY NEAR STATE ROAD 37 AND BIG BEND ROAD.

&&

JH
Local storm report, Jun 3, 5:09 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
509 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLASH FLOOD      DANA                    39.81N 87.49W
06/03/2008                   VERMILLION         IN   LAW ENFORCEMENT

            WATER WAS GOING OVER STATE ROAD 71 THROUGH DANA. EAST OF
            DANA ON COUNTY ROAD 450 SOUTH WATER WAS OVER THE ROAD.

1015 AM     FLASH FLOOD      S CLINTON               39.66N 87.41W
06/03/2008                   VERMILLION         IN   LAW ENFORCEMENT

            WATER WAS OVER SOUTH MAIN STREET IN CLINTON

1015 AM     FLASH FLOOD      1 W DANA                39.81N 87.51W
06/03/2008                   VERMILLION         IN   LAW ENFORCEMENT

            COUNTY ROAD 500 SOUTH WAS WASHED OUT

1020 AM     FLASH FLOOD      2 NW MECCA              39.75N 87.36W
06/03/2008                   PARKE              IN   LAW ENFORCEMENT

            COUNTY ROAD 600 WEST WAS CLOSED NORTHWEST OF MECCA

1030 AM     FLASH FLOOD      GREENCASTLE             39.64N 86.84W
06/03/2008                   PUTNAM             IN   LAW ENFORCEMENT

            WATER WAS FLOODING ROADS AND INTERSECTIONS IN GREENCASTLE

1125 AM     TSTM WND DMG     4 S BLOOMINGTON         39.11N 86.52W
06/03/2008                   MONROE             IN   LAW ENFORCEMENT

            ONE TREE DOWN ON ZIKES ROAD

1130 AM     FLASH FLOOD      3 SE BRAZIL             39.49N 87.08W
06/03/2008                   CLAY               IN   LAW ENFORCEMENT

            WATER ACROSS ROADWAY ON COUNTY ROAD 200 EAST FROM COUNTY
            ROAD 600 NORTH TO 800 NORTH

1131 AM     TSTM WND DMG     3 NE BLOOMFIELD         39.06N 86.90W
06/03/2008                   GREENE             IN   LAW ENFORCEMENT

            SEVERAL TREES WERE REPORTED DOWN. THERE WAS ALSO A BARN
            THAT WAS SEVERELY DAMAGED AND A HOUSE THAT SUSTAINED
            DAMAGE.

1146 AM     TSTM WND DMG     4 NNE BEDFORD           38.91N 86.46W
06/03/2008                   LAWRENCE           IN   LAW ENFORCEMENT

            *** 1 INJ *** DAMAGE TO HOUSES AND TREES ON
            BARTLETTSVILLE ROAD AND TODD LANE. DAMAGE WAS ALSO
            REPORTED ON MOUNT PLEASANT ROAD AND WALLNER QUARRY ROAD.
            TREE DAMAGE OCCURRED ON HILL SMITH ROAD. ONE MALE WAS
            INJURED AND HAD A BROKEN FOOT.

1146 AM     FUNNEL CLOUD     4 NNE BEDFORD           38.91N 86.46W
06/03/2008                   LAWRENCE           IN   LAW ENFORCEMENT

0230 PM     TSTM WND DMG     6 NE MARTINSVILLE       39.48N 86.34W
06/03/2008                   MORGAN             IN   PUBLIC

            ROOF DAMANGE AND SEVERAL TREES DOWN A FEW MILES SOUTH OF
            WAVERLY NEAR STATE ROAD 37 AND BIG BEND ROAD.

0242 PM     TSTM WND DMG     N COLUMBUS              39.21N 85.91W
06/03/2008                   BARTHOLOMEW        IN   LAW ENFORCEMENT

            DAMAGE WAS REPORTED SOUTH OF THE AIRPORT NEAR ROCKY FORD
            ROAD. POWERLINES WERE DOWN AND ROOFS WERE OFF BUILDINGS.

&&

JNIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:45 PM EDTSevere Thunderstorm WarningINDHenry45 min
Jun 3, 8:57 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Morgan48 min
Jun 3, 9:04 PM EDTTornado WarningINDDecatur, Rush, Shelby56 min
Jun 3, 9:08 PM EDTTornado WarningINDBartholomew, Brown, Johnson52 min
Jun 3, 9:31 PM EDTSevere Thunderstorm WarningINDShelby44 min
Jun 3, 9:42 PM EDTTornado WarningINDBartholomew, Shelby31 min
Jun 3, 9:56 PM EDTTornado WarningINDDecatur15 min
Jun 3, 9:58 PM EDTFlash Flood WarningINDRush2 hr
Jun 3, 11:07 PM EDTFlash Flood WarningINDWarren83 min
Jun 3, 11:11 PM EDTSevere Thunderstorm WarningINDHenry49 min
Jun 4, 12:27 AM EDTFlash Flood WarningINDFountain, Vermillion, Warren2 hr
Jun 4, 12:30 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren45 min
Jun 4, 12:38 AM EDTTornado WarningINDFountain, Vermillion, Warren29 min
Jun 4, 12:56 AM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison49 min
Jun 4, 12:59 AM EDTSevere Thunderstorm WarningINDMontgomery, Tippecanoe46 min
Jun 4, 1:24 AM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Vermillion96 min
Jun 4, 1:29 AM EDTSevere Thunderstorm WarningINDHenry46 min
Jun 4, 1:34 AM EDTSevere Thunderstorm WarningINDHendricks, Putnam41 min
Jun 4, 1:40 AM EDTSevere Thunderstorm WarningINDRandolph35 min
Jun 4, 1:42 AM EDTFlash Flood WarningINDDelaware, Henry, Randolph93 min
Jun 4, 2:18 AM EDTFlash Flood WarningINDBoone, Hendricks, Montgomery, Putnam87 min
Jun 4, 2:43 AM EDTAreal Flood WarningINDFountain, Vermillion, Warren3 hr
Jun 4, 2:52 AM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Vermillion3 hr
Jun 4, 3:03 AM EDTFlash Flood WarningINDHendricks, Marion87 min
Jun 4, 3:07 AM EDTAreal Flood WarningINDDelaware, Henry, Randolph3 hr
Jun 4, 3:18 AM EDTAreal Flood WarningINDClay, Putnam, Vigo3 hr
Jun 4, 3:39 AM EDTAreal Flood WarningINDBoone, Hendricks, Montgomery, Putnam2 hr
Jun 4, 3:42 AM EDTSevere Thunderstorm WarningINDRush48 min
Jun 4, 4:29 AM EDTAreal Flood WarningINDHendricks, Marion2 hr
Jun 4, 5:12 AM EDTFlash Flood WarningINDHamilton, Hancock, Madison2 hr
Jun 4, 5:21 AM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam24 min
Jun 4, 5:26 AM EDTFlash Flood WarningINDMarion94 min
Jun 4, 5:50 AM EDTAreal Flood WarningINDBoone, Fountain, Hendricks, Montgomery, Parke, Putnam and 2 more30 hr
Jun 4, 5:56 AM EDTAreal Flood WarningINDDelaware, Henry, Randolph30 hr
Jun 4, 6:16 AM EDTAreal Flood WarningINDBartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 8 more24 hr
Jun 4, 6:23 AM EDTFlash Flood WarningINDBoone, Clay, Fountain, Hendricks, Montgomery, Parke and 3 more97 min
Jun 4, 6:41 AM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan34 min
Jun 4, 6:53 AM EDTFlash Flood WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Marion and 1 more86 min
Jun 4, 7:18 AM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe42 min
Jun 4, 7:23 AM EDTFlash Flood WarningINDBartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 7 more2 hr
Jun 4, 12:02 PM EDTSevere Thunderstorm WarningINDJackson43 min
Jun 4, 12:44 PM EDTRiver Flood WarningINDHamilton, Madison59 hr
Jun 4, 12:44 PM EDTRiver Flood WarningINDMorgan, Owen5 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDMorgan, Owen6 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDGreene, Owen12 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Greene, Knox15 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Greene, Knox14 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike16 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike17 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDGibson, Knox19 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDGibson, Knox, Posey18 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDClay, Greene64 hr
Jun 4, 12:44 PM EDTRiver Flood WarningINDShelby66 hr
Jun 4, 12:44 PM EDTRiver Flood WarningINDBartholomew, Jackson3 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington13 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDLawrence, Martin11 days
Jun 4, 2:33 PM EDTRiver Flood WarningINDDelaware, Madison44 hr
Jun 4, 2:33 PM EDTRiver Flood WarningINDHamilton, Marion3 days
Jun 4, 2:33 PM EDTRiver Flood WarningINDMarion, Morgan46 hr
Jun 4, 2:33 PM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 4, 3:20 PM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo40 min
Jun 4, 3:56 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Vigo49 min
Jun 4, 4:11 PM EDTSevere Thunderstorm WarningINDBrown, Monroe, Owen64 min
Jun 4, 4:16 PM EDTAreal Flood WarningINDClay, Greene, Owen, Sullivan, Vigo3 hr
Jun 4, 4:37 PM EDTFlash Flood WarningINDClay, Owen, Sullivan, Vigo4 hr
Jun 4, 4:42 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Greene, Jackson, Jennings and 3 more63 min
Jun 4, 4:48 PM EDTSevere Thunderstorm WarningINDPutnam25 min
Jun 4, 4:56 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Morgan34 min
Jun 4, 4:59 PM EDTFlash Flood WarningINDBrown, Monroe, Morgan4 hr
Jun 4, 5:09 PM EDTSevere Thunderstorm WarningINDHendricks20 min
Jun 4, 5:26 PM EDTFlash Flood WarningINDBartholomew, Decatur, Jennings4 hr
Jun 4, 6:01 PM EDTFlash Flood WatchINDBoone, Carroll, Clinton, Delaware, Hamilton, Hancock and 7 more4 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.